# SDR ASAA0792261

- Difficulty date: November 11, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 23,906 hours, 9,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO PIT LEFT ZEE ANGLE FOUND CORRODED AT BS 500F+12 TO BS 500L.  LEFT ZEE ANGLE AT BS 500F+12 TO BS 500L LBL 21 REPLACED WITH NEW PART IAW B737 950 SRM 53-00-53.
